# SDR MALA030236

- Difficulty date: April 12, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON FLIGHT NR 3098, LT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE.  MAINTENANCE INSPECTED LEFT MAIN LANDING GEAR FOUND CONNECTOR  5GA-P1 DISCONNECTED.  MAINTENANCE RECONNECTED AND CLEANED CANNON PLUG, ALL CHECKS GOOD.  PERFORMED LANDING GEAR SWING.  ALL IAW SF340 MM CHAP 12.
